MAUDE Adverse Event Report: BIOMET 3I BELLATEK TITANIUM ABUTMENT 4.1MM; DENTAL ABUTMENT

BIOMET 3I BELLATEK TITANIUM ABUTMENT 4.1MM; DENTAL ABUTMENT
Catalog Number LDAT4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient called in to advise implant that was implanted in site 18/19 in 1995 was a 4.1x11 (implant was a 4.1x13) the abutment broke at hex and had to be replaced.(see event ce-06343-2023) currently, job 8831064 is new case.Patient reported the abutment is not secure it is rocking in site.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.D4: device expiration date unknown / not provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) ldat4, bellatek® titanium abutment 4.1mm for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number (8831064-1).No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.The customer did not submit images for the reported event.Lda abutments are scanned and designed within the lab.Zimmer biomet only mills the design received through 3shape software.Therefore, a comparison between the customer design and the product should be performed.In the event that the product is not available, the abutment export milling file can be used for the comparison (image i).No discrepancies were observed.Based on the investigation and risk management file review as per rm-00057-haz rev.20/project 766 rev.05, the most likely root cause determined from the investigation was screw loosening due to insufficient torque.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
BELLATEK TITANIUM ABUTMENT 4.1MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17406992
Report Number0001038806-2023-01412
Device Sequence Number7122040
Product Code NHA
UDI-Device Identifier00844868031628
UDI-Public(01)00844868031628(10)8831064-1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052648
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberLDAT4
Device Lot Number8831064-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic